Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

97-102


DOI

Article

Some Fixed Point Theorems Satisfying Contractive Conditions of Integral Type in Dislocated Quasi-Metric Space

Check for updates


Authors

Mujeeb Ur Rahman* Affiliation:
Department of Mathematics, University of Malakand, Chakdara Dir(L), Pakistan
and Muhammad Sarwar* Affiliation:
Department of Mathematics, University of Malakand, Chakdara Dir(L), Pakistan


Abstract

The aim of this note is to study some fixed point theorems of integral type in dislocated quasi-metric space. We have establish some fixed point theorems satisfying integral type contractive conditions which generalizes fixed point theorems proved by Aage and Salunke [1], Muraliraj and Hussain [6], kohli et al. [7] and Zeyada et al. [11].


Keywords

Complete dislocated quasi-metric space, self-mapping, Cauchy sequence, fixed point


Citation

Rahman, M. U. & Sarwar, M. (2015). Some fixed point theorems satisfying contractive conditions of integral type in dislocated quasi-metric space. Journal of Analysis & Number Theory, 3(2), 97–102. https://doi.org/10.18576/jant/030203

Published by: Engineering Journals

Engineering Journals Logo